CSpace

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 93-125
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai;  Kong, Linghua
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Coupled stochastic nonlinear Schrodinger equations  compact scheme  stochastic multi-symplectic conservation law  energy evolution law  charge conservation law  soliton evolution  soliton interaction  
Symplectic structure-preserving integrators for the two-dimensional Gross-Pitaevskii equation for BEC 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 卷号: 235, 期号: 17, 页码: 4937-4948
Authors:  Kong, Linghua;  Hong, Jialin;  Fu, Fangfang;  Chen, Jing
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Gross-Pitaevskii equation  Symplectic integrator  Splitting symplectic integrator  Conservation laws  
Symplectic integrator for nonlinear high order Schrodinger equation with a trapped term 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 231, 期号: 2, 页码: 664-679
Authors:  Kong, Linghua;  Hong, Jialin;  Wang, Lan;  Fu, Fangfang
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger equation  Symplectic scheme  Conservation law  Trapped term  
Long-term numerical simulation of the interaction between a neutron field and a neutral meson field by a symplectic-preserving scheme 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2008, 卷号: 41, 期号: 25, 页码: 19
Authors:  Kong, Linghua;  Hong, Jialin;  Liu, Ruxun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30